Panadol Extra Soluble Tablets

£7.05

Treatment of most painful and febrile conditions e.g. headache, backache, toothache, colds and flu, sore throat, rheumatic pain and dysmenorrhoea.

SHARE

Description

Treatment of most painful and febrile conditions e.g. headache, backache, toothache, colds and flu, sore throat, rheumatic pain and dysmenorrhoea.

Adults and children from 16 years:

Two dissolved in water up to 4 times daily. Do not exceed 8 in 24 hours.

Children aged 12-15 years:

One dissolved in water up to 4 times daily. Do not exceed 4 in 24 hours.

Contains:

Effervescent tablets each containing paracetamol 500mg and caffeine 65mg.

Caution:

Do not take continuously for more than 3 days without consulting a doctor.

24 Tablets.

Related Products

Calpol Six Plus Fastmelts

For mild to moderate pain and as an antipyretic in many conditions including colds and flu.

£6.69£9.87

Syndol Tablets

Short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone, such as headache, tension headache, migraine, neuralgia, toothache, dysmenorrhea, muscular and rheumatic aches and pains, and post operative analgesia following surgical or dental procedures.

£8.99

Anadin Original Tablets

Treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains and aches and pains. Symptomatic treatment of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.

£2.93£5.77